Corrigendum and addenda to the paper “Convenient vector spaces embed...”
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 2, p. 99-110
@article{CTGDC_1987__28_2_99_0,
     author = {Kock, Anders and Reyes, Gonzalo E.},
     title = {Corrigendum and addenda to the paper ``Convenient vector spaces embed...''},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {28},
     number = {2},
     year = {1987},
     pages = {99-110},
     zbl = {0634.18007},
     mrnumber = {913966},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1987__28_2_99_0}
}
Kock, A.; Reyes, G. E. Corrigendum and addenda to the paper “Convenient vector spaces embed...”. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 2, pp. 99-110. https://www.numdam.org/item/CTGDC_1987__28_2_99_0/

[*] A. Kock, Convenient vector spaces embed into the Cahiers topos, Cahiers Top, et Geom, Diff, Cat, XXVII (1986), | Numdam | MR 845406 | Zbl 0596.18005

[**] A., Kock, Calculus of smooth functions between convenient vector spaces, Aarhus Preprint Series 1984 /85, n° 18,

[MR] I., Moerdjik & G.E. Reyes, Models for smooth infinitesimal analysis, Monograph to appear, Springer-Verlag, | MR 1083355 | Zbl 0715.18001